# SDR CAL950001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101152
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1680 - ORD - THE 'A' SYSTEM HYDRAULIC QUANTITY INDICATION SLOWLY DROPPED TO ZERO WHILE EN ROUTE FROM MCI TO MKE.  THE AIRCRAFT WAS DIVERTED TO ORD.  THE 'A' SYSTEM LOW PRESSURE LIGHTS BEGAN TO FLICKER ON AND OFF WHILE ON FINAL APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CHAFED HYDRAULIC LINE IN THE RIGHT WHEEL WELL.  THE HYDRAULIC LINE IN THE RIGHT WHEEL WELL.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (Z)
